# SDR 20000412SH008

- Difficulty date: February 10, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N8843V
- Make and model: Blanca 1730A
- Aircraft serial: 30367
- Engine: Cont IO520K
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire
- Part number: ALY8402
- Condition: Arced
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPERATOR REPORTED DISCHARGE FROM ALTERNATOR IN CRUISE FLIGHT.  MASTER SWITCH WAS TURNED OFF.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED ONE BRUSH WIRE BROKEN AND THE RETAINER SPRING WELDED TO THE HOLDER.  (X)
